# SDR R61A20070013

- Difficulty date: August 6, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000019
- Aircraft time: 8,720 hours, 6,167 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Part number: 1855A000003
- Part serial: 000303
- Condition: Malfunctioned
- Location: Steering Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AVIONICS MAU 2 FAIL, AND DCA TOWER DIVERTED AIRCRAFT TO IAD.  MAINTENANCE REMOVED AND REPLACED STEERING CONTROL MODULE SYSTEM, OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
